# SDR AU001149

- Difficulty date: December 4, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: PCE115413
- Condition: Making Metal
- Location: Turbine Section
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) LH ENGINE CHIP DETECTOR METAL CONTAMINATION. FOURTH STAGE TURBINE DAMAGED.
